23, Gagarina av., Nizhny Novgorod, 603950 Russia
Nizhny Novgorod State University
Mitryakova T. M., Pochinka O. V.
To a question on classification of diffeomorphisms of surfaces with a finite number of moduli of topological conjugacy
2010, Vol. 6, No. 1, pp. 91-105
In this paper diffeomorphisms on orientable surfaces are considered, whose non-wandering set consists of a finite number of hyperbolic fixed points and the wandering set contains a finite number of heteroclinic orbits of transversal and non-transversal intersections. We investigate substantial class of diffeomorphisms for which it is found complete topological invariant — a scheme consisting of a set of geometrical objects equipped by numerical parametres (moduli of topological conjugacy).